# SDR DL777030715

- Difficulty date: August 2, 2002
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 10,160 hours, 1,899 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: AS4568G0580SS
- Condition: Leaking
- Location: Rt Mlg Steering
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB CTR HYD SYS FAILED-MTC MSG 29-10150 CTR HYD QTY LOW FLEX LINE GOING TO THE RT MLG STEERING ACT LEAKING (P/N AS4568G0580SS)- REPLACED LINE.
